Proper holomorphic mappings from strongly pseudoconvex domains in C... to the unit polydisc in C...
Mathematica Scandinavica, Tome 65 (1989) no. 2, pp. 129-139
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1989__65_2_167072,
author = {Berit Stensones},
title = {Proper holomorphic mappings from strongly pseudoconvex domains in {C...} to the unit polydisc in {C...}},
journal = {Mathematica Scandinavica},
pages = {129--139},
year = {1989},
volume = {65},
number = {2},
zbl = {0706.32010},
url = {http://geodesic.mathdoc.fr/item/MS2_1989__65_2_167072/}
}
TY - JOUR AU - Berit Stensones TI - Proper holomorphic mappings from strongly pseudoconvex domains in C... to the unit polydisc in C... JO - Mathematica Scandinavica PY - 1989 SP - 129 EP - 139 VL - 65 IS - 2 UR - http://geodesic.mathdoc.fr/item/MS2_1989__65_2_167072/ ID - MS2_1989__65_2_167072 ER -
Berit Stensones. Proper holomorphic mappings from strongly pseudoconvex domains in C... to the unit polydisc in C.... Mathematica Scandinavica, Tome 65 (1989) no. 2, pp. 129-139. http://geodesic.mathdoc.fr/item/MS2_1989__65_2_167072/